MathSciNet Relay Station
MathSciNet bibliographic data
MR588035 35K20 (35B35 80A30)
Berryman, James G.; Holland, Charles J. Stability of the separable solution for fast diffusion. Arch. Rational Mech. Anal. 74 (1980), no. 4, 379–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement